Doctor insights on:
They are the same.: From wikipedia: the words Acetaminophen (used in the United States, canada, japan, south korea, hong kong, and iran) and paracetamol (used elsewhere) both come from a chemical name for the compound: para-acetylaminophenol and para-acetylaminophenol. In some contexts, it is simply abbreviated as apap, for acetyl-para-aminophenol. ...Read more
Paracetamol dose: Healthy adult weighing more than 50 kg can take 1 gram of paracetamol every 6 hourly per day, maximum recommended dosage in a day is 4 grams. Anything more than this would be too much. If someone has health issues maximum recommended dosage might be different for them. ...Read more
Let me explain:
It is important to remember that, when used at therapeutic levels, paracetamol is usually safe and effective. However taking 4 g per day (or slightly more) for a few days, has been known to result in hepatotoxicity.
The treatment of this condition should be done doctor supervision and may need intensive care admission. ...Read more
Poison control/911: Paracetamol = acetaminophen =Tylenol: Exceeding the dosage can be harmful. It depends on quantity and intent. If the intent was too hurt yourself, call 911, This needs emergency treatment. If that is not your intent & you have taken the normal dose more often than suggested call your state's poison control hotline (To find your state's poison control center see http://www. Aapcc. Org/ ...Read more
Avoid in bad liver:
Avoid in alcoholics, liver diseases & hepatitis.
Paracetamol is superior to nsaids- like ibuprofen, naprosyn, celebrex, (celecoxib) Indocin etc. Which can cause stomach ulcers & bleeding.
Very detrimental to high BP & diabetics.
Paracetamol is tylenol or acetaminophen. ...Read more
Yes: Yes, paracetamol can be take with or without food is ok. ...Read more
You are maxed out: This is the highest daily recommended dosage, assuming you are in good health and has a good liver. Make sure you eat a well balanced diet, minimize/avoid alcohol and other substances which can affect the liver. Consider consulting doc about your use of this med long term, as there maybe alternatives for you. Good luck. ...Read more
Liver damage: This is not a good way to attempt suicide. It is more likely to cause liver damage and a problem in one's life possibly worse than they had before. Try to find a solution to the problems already there instead of adding another set. Therapists can be helpful to get through difficult times. It can get better. Give it a try. I hope you succeed at living. ...Read more
Yes: Paracetamol is known as Acetaminophen here in the states. The main concern is that excess use can damage the liver. Ibuprofen is an NSAID which means you have to worry about your stomach & kidneys (& thus blood pressure). But both can be used together safely. Check out http://www. Drugs. Com/drug_interactions. Php & online. Epocrates. Com to check for other drug-drug interactions. ...Read more
This is on overdose: Call 911 and get to the ER. ...Read more